# SDR DHL9980710C

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 90
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E PANEL LOWER WS 90 DELAMINATED WITH CRACK DAMAGE.  CLEANED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 51-1-9, 4 X 4 .
